MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DRLC SCR TRL LN LIP 32ID 52OD; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US DRLC SCR TRL LN LIP 32ID 52OD; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 223852000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument had an unknown allegation.It did not happened in surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that the instrument had an unknown allegation.It did not happened in surgery.Additional information received; locking ring broke off and was lost on trial, did not happen in surgery, from our office set.The product was returned to depuy synthe for evaluation.Visual analysis of the returned device found signs of heavy usage and the outer surface of the drlc scr trl ln lip 32id 52od scratched.Additionally, the edge around the screw has broken with the screw and was returned for evaluation.However, the snap ring was not returned for evaluation.The device display signs of repetitive use, lot number was unable to be retrieved due to device worn condition.The observed conditions of the threaded insert and ring could be consistent with a component failure that was caused by over-tightening the threaded insert during used, and subsequently and unintentionally disassembling the snap ring from it.Scratches are consistent with other tools and hard edges coming in contact with the device.However, takin into account the aspect of the device, the observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the drlc scr trl ln lip 32id 52od would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was retrieved for this device due to the worn condition h11 additional narrative: corrected: h3.

Brand Name
DRLC SCR TRL LN LIP 32ID 52OD
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23749209
Report Number1818910-2025-21419
Device Sequence Number5854960
Product Code HWT
UDI-Device Identifier10603295107101
UDI-Public(01)10603295107101(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223852000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown